# SDR MALA100155

- Difficulty date: October 14, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 7,856 hours, 5,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR CENTER SEAT TRACK FROM FE 349 TO ES 349 PLUS 3 IS CORRODED.  REPLACED RT FLOOR SEAT TRACK ON SH670-32159-1 IAW 53-00-49-400-801.
